MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 6; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 6; CEMENTLESS HIP STEM
Catalog Number 01.18.406
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 march 2019: lot 182533: (b)(4) items manufactured and released on 05-sep-2018.Expiration date: 2023-08-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
After the primary hip surgery was complete, it was discovered that the femur had sustained an intra-operative fracture.The surgeon suspects the fracture occurred when the stem was implanted.The surgeon cabled the fracture and revised the stem from a size 6 to a size 5 and the surgery was completed successfully.

Brand Name
STEM: AMISTEM P AMISTEM-P STD STEM SIZE 6
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8439905
Report Number3005180920-2019-00183
Device Sequence Number2926668
Product Code LZO
UDI-Device Identifier07630040720052
UDI-Public07630040720052
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/26/2023
Device Catalogue Number01.18.406
Device Lot Number182533
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2019
Initial Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;